# SDR HALA2019040400171

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 58 AND 62 AT +Y1959 IS CORRODED AT LOCATIONS: FR58+20", FR60+9", FR61+20". // CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01.    
DAMAGE DIMENSIONS: FR58+20" SUPERIOR L=1.0" W=0.500" DEPTH=0.038", FR60+9" CORROSION SPREAD TO INNER VERTICAL WALL AREA, UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS, FR61+20", SUPERIOR L=1.5" W=0.700" DEPTH= 0.030". GAUGE PN: 07852307, SN: TCN51487 AND PN: 2417, SN: IRFE5005A933. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER
SRM 51-72-11 REV 98.01 WITH TRACK P/N F5347721120400 AND AIRBUS DWG F53477040 ISSUE H. JOB COMPLETE.
